# SDR CALA2013112193149

- Difficulty date: November 16, 2013
- Submitted: November 22, 2013
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 48,840 hours, 19,967 cycles
- Engine: Iae V2522A5
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 216003
- Part serial: 3751
- Condition: Damaged
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOT BRAKES, REPLACED NR 3 MLG BRAKE IAW A319 AMM 32-42-27-000-001-C AND 32-42-27-400-001-A.
